# SDR ENHA0507

- Difficulty date: January 27, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N8NZ
- Make and model: Cessna T207A
- Aircraft serial: 20700421
- System (JASC): 2420 · AC Generation System
- Part: Alternator
- Part number: 10300BR
- Part serial: D084536
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED DUE TO CB POPPING FREQUENTLY.
